# SDR HEEA079077

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 11,531 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Wire Harness
- Part number: 3036T52G01
- Condition: Damaged
- Location: Eng Temp Ind
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TEMPERATURE CONNECTOR ON GREEN HARNESS IS CAUSING THE ENGINE TEMPERATURE INDICATOR TO PEG OUT AT VARIOUS TIMES.
